Couldn't find what you looking for?

TRY OUR SEARCH!

I just ended my period Nov 29. and sex Nov 30 . I took plan b Dec 2. Two weeks after that, I experienced some Brown spotting it got a lil heavier in red blood a day later but stopped a day after that. I figured it was something like a period since it came within the time frame of my expected period. However it was shorter than my normal period. It is now Dec 29 and I have taken two pregnancy tests within the last couple days out of fear hoping I could ease my mind a bit. They both came out negative. And today I have a lot of bloating, sore breasts and a couple sore zits and began spotting today light pink every time I wipe. Feels like my period is going to start. Is this normal with plan b or should I still be worried about pregnancy? I hope I'm not pregnant, some feedback would be nice. Thank yu

Loading...

Hello ladieJ

Plan B works best if taken within 72 hours of having sex. Yes, Plan B pills interfere with regular menstrual cycle, besides breast tenderness. I will list other side effects below -

Nausea/vomiting, abdominal pain, tiredness, dizziness, changes in vaginal bleeding, breast tenderness, diarrhea, or headache may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

Good luck

Reply

Loading...